# SDR HNAA2012090500944

- Difficulty date: September 5, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 47,661 hours, 53,695 cycles
- Engine: Pwa PW120A
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Unknown
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER WILL NOT ARM ON TAKEOFF ROLL.  ABORTED TAKEOFF IAW MOC.  PERFORMED GROUND TEST OF AUTOFEATHER.  OPS CHECKED NORMAL AT THIS TIME.
